# SDR UPS07550555

- Difficulty date: August 3, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 23,181 hours, 15,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750063C
- Condition: Dented
- Location: Bs 1580 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1580, S26L.  FRAME REPAIR AT STA 1580 S26L HAS BEEN ACCOMPLISHED IAW SRM 53-00-07, (TR 53-09) THIS REPAIR IS A CATEGORY B REPAIR AND REQUIRES REINSPECTION PER DETAIL V, TABLE 11 ZONE 3 FIG 201.
